| Model Number |
5076-58 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Muscle Weakness/Atrophy (1967)
| Date of Event |
06/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced weakness and high blood pressure.The right atrial (ra) lead exhibited an abrupt increase in capture threshold measurements and inability to confirm consistent capture on the current electrograms (egm).It was also noted that the right ventricular (rv) lead exhibited undersensing on current electrograms (egm) and stored episodes resulting in inappro priate pacing.Both leads remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: w3dr01 ipg implanted (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.